Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes swelling on the top of the nasal septum?

about 2 months ago noticed swelling on top of and to the left side of nasal septum? the inflammation appears to be in the skin....no nevi, no redness, no discharge, no bleeding on the outside or inside the skin, no unusual sneezing.....its makes my nose look a little crooked. any suspicions on what it could be? I had a 3 month cortisone shot for allergies about 3 weeks ago but I noticed the swelling before the shot.
Thu, 28 Jun 2018
Report Abuse
Question is related to
Drug/Medication
Medical Topics
General Surgeon 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

My thoughts and suggestions are as below. Swelling on the top of nasal septum giving the appearance of the crooked nose can be due to following reasons: Overgrowth of the bone. Some cystic lesion under the skin or bone. This can be diagnosed well by the following ways:

Get an opinion of an ENT Surgeon for clinical examination, Nasal endoscopy and CT scan of the affected area to know the exact cause. This will give us an idea about further management. The increased bone needs corrective surgery. Any other mass or cyst may need excision. It is up to you to decide whether to go for surgery and when if needed.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello doctor,I Have one query regarding nose surgery.My brother suffers from deviated nasal septum, which causes blockage and pain sometimes. Can u...

Recent questions on  Cortisone

doctor1 MD

car accident. Cortisone shots left shoulder. Pain in left hip and back of neck with pressure on behind ears. Numbness in arms and legs on the...

doctor1 MD

Bad a misdiagnosis, many cortisone injections, then wound up with the rep who gave the surgeon the knee, gave him the wrong, DEFECTIVE, RECALLED...

doctor1 MD

i have been haveing pain in my right arm and hand and the veins on the top of my hand are bulging. the tip of my ponter finger is also numb and...

doctor1 MD

my mom had bilateral cortisone/novocaine shoulder injections April 17 for osteoarthritis. Not taking any other medications regularly, but April 20,...

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

doctor1 MD

hi I was wondering if you could tell me if I have hpv . I sweat a lot down there and went to the doc about a week ago. when i got there the...